# SDR REXA2018082940758

- Difficulty date: August 24, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Part number: 601R3172451
- Condition: Cracked
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EXTERIOR PULL HANDLE PUSH IN FLAP WAS CRACKED AND BENT IN THE FORWARD LOWER CORNER OF THE FLAP.  REPAIRED THE FLAP COVER IAW SRM 51-12-00 AND 52-00-01.
